# SDR 20010409CW013

- Difficulty date: January 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N2704U
- Make and model: Cessna 335
- Aircraft serial: 3350005
- Engine: Cont TSIO520*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INSPECTED AND REPAIRED DUE TO HARD LANDING.  ALL LANDING GEAR WERE REMOVED AND INSPECTED.  LOWER WING SKINS WERE REPLACED ON BOTH WINGS DUE TO BEING WRINKLED.  REPLACED.  SEVERAL WHEEL WELL FORMERS WHICH WERE BENT.  REINSTALLED LANDING GEAR AND RIGGED.  AIRCRAFT RETURNED TO SERVICE.
